Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dejaclairevoyant

New supplements causing breakout?

Recommended Posts

I just started taking SAM-e supplements (for depression, joint and liver health) and Im now taking Jarrow brand probiotics as well. Im experiancing a breakout. My acne has been pretty under control but I suddenly got a bunch of new cysts, all around my jaw and hairline.

Can starting a new supplement regimen cause a breakout? The SAM-e said it was supposed to help the liver heal, so I was thinking maybe this breakout was from toxins coming out? I want to stick with the SAM-e. Also could the probiotics do this? Ive always heard they were supposed to help acne but I dunno. Ive been taking them because I think I have candida.

Just wondering.

PS. Im also on Dans regimen which usually keeps my acne pretty under control..

Share this post


Link to post
Share on other sites

I just started taking SAM-e supplements (for depression, joint and liver health) and Im now taking Jarrow brand probiotics as well. Im experiancing a breakout. My acne has been pretty under control but I suddenly got a bunch of new cysts, all around my jaw and hairline.

Can starting a new supplement regimen cause a breakout? The SAM-e said it was supposed to help the liver heal, so I was thinking maybe this breakout was from toxins coming out? I want to stick with the SAM-e. Also could the probiotics do this? Ive always heard they were supposed to help acne but I dunno. Ive been taking them because I think I have candida.

Just wondering.

PS. Im also on Dans regimen which usually keeps my acne pretty under control..

If you have yeast overgrowth, yes probiotics will cause break-out this is totally normal and is called Herxheimer's Reaction(die off reaction). It will subside once the yeast is eliminated.

Share this post


Link to post
Share on other sites

I hardly ever get cysts and sam-e broke me out with cysts. Probiotics dont break me out.

Interesting. Maybe it is the SAM-e. It seems to be calming down a bit now, maybe my body is just getting used to it. I really dont want to stop taking the SAM-e. Or it could be a combination of both.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×